# SDR DALA13024479201

- Difficulty date: May 21, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N901DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53381
- Aircraft time: 49,026 hours, 27,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Damaged
- Location: L1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN ENTRYWAY FLOOR, JUST INBD OF L1 DOOR CUTOUT, PREVIOUS WEB REPAIR HAS 3EA MISDRILLED HOLES JUST UNDER FLOOR PANEL SUPPORT ANGLE, STATION 170-180.  R & R DAMAGED WEB AND REPAIRED MISDRILLED HOLES IAW ER/A 513584, REV O.
